# SDR ZIAA97010

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5512
- Make and model: Lkheed 188A
- Aircraft serial: 188A1017
- Engine: Allsn 501D13
- System (JASC): 7320 · Fuel Controlling System
- Part: Linkage
- Condition: Loose
- Location: Fuel Control
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

HUF - DURING TAXI OUT, NR 1 POWER LEVER 1 INCH TO 1.5 INCH OF FREE TRAVEL.  RETURNED TO THE RAMP.  RETORQUED LINKAGE AT THE FUEL CONTROL.  GROUND TEST NORMAL.  (M)
